advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Temecula, California, USA:

During my seven-year-old's annual check-up, the doctor did a urine test and found high levels of ketones and glucose. Blood work was done non-fasting. Her blood glucose was 135 mg/dl [7.5 mmol/L], insulin was 26 and C-Peptide was 4.0. An ultrasound of her pancreas is scheduled for February 16. We are waiting for our insurance company to approve a referral to a pediatric endocrinologist. She has been taking Singulair since she was two. Might the medication create symptoms that would be similar to diabetes, such as pancreas problems?

Answer:

There is no data to support this class of drugs as having any effect on the pancreas.

LD

DTQ-20070202145714
Original posting 5 Feb 2007
Posted to Diagnosis and Symptoms

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.